zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability in distribution of neutral stochastic functional differential equations with Markovian switching. (English) Zbl 1232.60045
The authors derive sufficient conditions for stability in distribution of solutions of neutral stochastic functional differential equations with Markovian switching by using the Lyapunov function approach.

60H10Stochastic ordinary differential equations
93E15Stochastic stability
Full Text: DOI
[1] Hale, J.: Theory of functional differential equations, (1977) · Zbl 0352.34001
[2] Kolmanovskii, V. B.; Myshkis, A.: Applied theory of functional differential equations, (1992) · Zbl 0917.34001
[3] Mao, X.: Exponential stability in mean square of neutral stochastic differential functional equations, Systems control lett. 26, 245-251 (1995) · Zbl 0877.93133 · doi:10.1016/0167-6911(95)00018-5
[4] Mao, X.: Razumikhin type theorems on exponential stability of neutral stochastic functional differential equations, SIAM J. Math. anal. 28, No. 2, 389-401 (1997) · Zbl 0876.60047 · doi:10.1137/S0036141095290835
[5] Mao, X.; Yuan, C.: Stochastic differential equations with Markovian switching, (2006) · Zbl 1109.60043 · doi:10.1155/JAMSA/2006/59032
[6] Yuan, C.; Zou, J.; Mao, X.: Stability in distribution of stochastic differential delay equations with Markovian switching, Systems control lett. 50, 195-207 (2003) · Zbl 1157.60330 · doi:10.1016/S0167-6911(03)00154-3
[7] Bao, J.; Hou, Z.; Yuan, C.: Stability in distribution of neutral stochastic differential delay equations with Markovian switching, Statist. probab. Lett. 79, 1663-1673 (2009) · Zbl 1175.34103 · doi:10.1016/j.spl.2009.04.006
[8] Wei, F.; Wang, K.: The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. math. Anal. appl. 331, 516-531 (2007) · Zbl 1121.60064 · doi:10.1016/j.jmaa.2006.09.020
[9] Mao, X.: Stochastic differential equations and applications, (1997) · Zbl 0892.60057
[10] Mao, X.; Matasov, A.; Piunovskiy, A. B.: Stochastic differential delay equations with Markovian switching, Bernoulli 6, 73-90 (2000) · Zbl 0956.60060 · doi:10.2307/3318634
[11] Shaikhet, L.: Stability of stochastic hereditary systems with Markov switching, Stochastic process. Appl. 2, 180-184 (1996) · Zbl 0939.60049
[12] Basak, G. K.; Bisi, A.; Ghosh, M. K.: Stability of a random diffusion with linear drift, J. math. Anal. appl. 202, 604-622 (1996) · Zbl 0856.93102 · doi:10.1006/jmaa.1996.0336
[13] Anderson, W. J.: Continuous-time Markov chains, (1991) · Zbl 0731.60067
[14] Kolmanovskii, V.; Koroleva, N.; Maizenberg, T.; Mao, X.; Matasov, A.: Neutral stochastic differential delay equations with Markovian switching, Stoch. anal. Appl. 21, 819-847 (2003) · Zbl 1025.60028 · doi:10.1081/SAP-120022865
[15] Basak, G. K.; Bhattacharya, R. N.: Stability in distribution for a class of singular diffusions, Ann. probab. 20, 312-321 (1992) · Zbl 0749.60073 · doi:10.1214/aop/1176989928
[16] Jiang, D.; Shi, N.; Li, X.: Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. math. Anal. appl. 340, 588-597 (2008) · Zbl 1140.60032 · doi:10.1016/j.jmaa.2007.08.014
[17] Karatzas, I.; Shreve, S. E.: Brownian motion and stochastic calculus, (1991) · Zbl 0734.60060
[18] Mao, X.: Stochastic versions of the lassalle theorem, J. differential equations 153, 175-195 (1999) · Zbl 0921.34057
[19] Ikeda, N.; Watanable, S.: Stochastic differential equations and diffusion process, (1981)